| Model Number |
TRF-605 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Patient reported left side "knots under left armpit," and pain.Healthcare professional reported left side capsular contracture, baker grade iii.Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified the device was broken shell, fold creases, red particles material was found on the shell/gel, white encapsulation and missing shell.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified broken striated and wear abrasion.Based on the device analysis the final assessment is: a striated edge broken in the side anterior assessed as surgical damage.Missing shell assessed as inconclusive.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis the final assessment is: a striated edge broken in the side anterior assessed as surgical damage.Missing shell assessed as inconclusive.
Event or Problem Description
Healthcare professional additionally reported rupture.